# SDR U2RA2023011000001

- Difficulty date: January 6, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 109,451 hours, 16,549 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Deck
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MAIN DECK FIRE WARNING, MASTER WARNING AND FIRE BELL ON TAKEOFF ROLL.  REJECTED TAKEOFF.  FIRE BELL CONTINUED TO SOUND AFTER SILENCED. - NO FIRE PRESENT.  DISCOVERED MOISTURE IN CARD FILE M5206 CAUSED BY PALLETS BEING LOADED WET AND WATER DRIPPING INTO THE ELECTRICAL AND ELECTRONICS BAY.  CLEANED MOISTURE FROM CARD FILE M5206.  FIRE MAIN DECK FIRE WARNING EXTINGUISHED.  TESTS NORMAL.
